# SDR REXA2012082101282

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 21,139 hours, 18,881 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Damaged
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN’S LIFE VEST HAS HOLE IN BAG.  REMOVED AND REPLACED CAPTAIN'S LIFE VEST IAW AMM 25-61-03.
